# SDR DALA2023071805815

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2867076) MAIN CABIN FLOOR INTERCOSTAL HAS CORRODED UPPER SURFACE BS 294.5 TO BS 312 AT LBL 11. REMOVED AND REPLACED INTERCOSTAL IAW B737 SRM 51-40-02-0G.
